# SDR HAL96123

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - EMERGENCY FLOOR LIGHTS INOPERATIVE FROM OVERWING EXIT UNTIL AFT OF CABIN.  REPLACED BATTERY PACKS AND CONDITION SAME.  REPLACED AFT FLOOR LIGHTING STRIP AND OPERATION CHECK WAS GOOD.
